Igor Kriz

Selected writings

Selected writings

On the rational homotopy type of configuration spaces of points:

  • Igor Kriz, On the Rational Homotopy Type of Configuration Spaces, Annals of Mathematics

    Second Series, Vol. 139, No. 2 (Mar., 1994), pp. 227-237 (jstor:2946581)

On equivariant complex oriented cohomology theory and equivariant formal group laws:

category: people

Last revised on November 8, 2020 at 05:11:16. See the history of this page for a list of all contributions to it.